Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What are the side effects of Lisinopril ?

I am on lisinopril and I have chest vibrations I have been to cariologist and all my tests came back perfect Is this a side effect of the medication
Asked On : Tue, 15 Feb 2011
Answers:  1 Views:  546
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
thanks for choosing health care magic.This is not known with lisinopril.Even otherwise when your cardiac tests are normal you need not to worry.It can not cause this problem.So sit back and relax this will disappear with time.Some times local chest muscles due to some unknown reason contracts more frequently and give rise to do not worry .
Answered: Tue, 15 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor